MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reported facility name: (b)(6).The device was returned for analysis.Upon inspection, it was confirmed that the main coil, introducer sheath, and delivery wire were included in the return.Further examination revealed that the main coil exhibited bending and stretching at both the coil arm and primary coil sections.The main coil itself was observed to be detached, bent, and stretched.A photograph included in the parent record allowed for visual confirmation of the bending and stretching of the main coil; however, the specific issue reported (main coil premature deployment inside the patient) is not clearly depicted in the image.Based on the available evidence, the reported issue, "main coil premature deployment inside patient," cannot be conclusively verified.Functional evaluation of the main coil to confirm this type of failure is not possible given the current condition of the device.
 
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2025.It was reported that premature deployment occurred.The stenosed target lesion was located in the internal iliac artery.An 8mmx40cm interlock embolics device was selected for use.During the procedure, the initial 10x40 interlock coil was deployed, but its position was deemed unsatisfactory.An attempt to withdraw the coil was unsuccessful initially, as it could not be retracted as intended.The coil was eventually retrieved from the patients body using the catheter.A second coil of the same model was then successfully deployed.During the deployment of the third 8x40 interlock coil, detachment occurred; however, the coil was successfully withdrawn from the patients body using the catheter.There were no patient complications as a result of this event.However, device analysis revealed that the main coil was detached, bent and stretched.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21890600
Report Number2124215-2025-23268
Device Sequence Number17002698
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)270109(10)33179185
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0033179185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight71 KG